homology sphere, knot complements, periodic diffeomorphisms
We derive necessary and sufficient conditions for a broad class of homology 3-spheres, obtained as the gluing of two knot complements, to have Zp-actions.
We explore when a homology sphere, obtained as the gluing of two knot complements has any smooth periodic diffeomorphisms.
© 1985 Pacific Journal of Mathematics
E. Flapan, Necessary and sufficient conditions for certain homology 3-spheres to have smooth ZP-actions, Pacific Journal of Math., Vol. 117, no. 2 (1985) 255-266. doi: 10.2140/pjm.1985.117.255